Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 7, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 3, 2019, 6:21 PM EST for Liberty County, Long County, McIntosh County, Georgia. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 6:21 PM EST (23:21 UTC)
- Expired
- Mar 3, 2019, 7:15 PM EST
- In force
- 54 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Liberty County, GA, Long County, GA, McIntosh County, GA
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 6:57 PM EST | TSTM WND DMG | 2 Nne Crossroads, GA | MULTIPLE TREES DOWN NEAR THE INTERSECTION OF BARRINGTON FERRY ROAD AND U.S. 17. |
| Mar 3, 6:58 PM EST | TORNADO | 2 S Retreat, GA | *** 1 INJ *** NWS CHARLESTON SURVEYED THE DAMAGE IN LIBERTY COUNTY AND DETERMINED IT WAS AN EF-1 TORNADO. IT STARTED 3.8 MILES SOUTH SOUTHEAST RICEBORO, LIBERTY COUNTY AND TRAVELED EAST NORTHEAST FOR 7.85 MILES. THE MAXIMUM WIND SPEED WAS 105 MPH AND THE MAXIM |
| Mar 3, 7:02 PM EST | TSTM WND DMG | 1 E Retreat, GA | *** 1 INJ *** MULTIPLE VEHICULAR ACCIDENTS DUE TO STORM DEBRIS, BETWEEN MILE MARKERS 70 AND 73 ON I-95. DAMAGE INCLUDED A TRUCK THAT WAS HIT BY STORM DAMAGE DEBRIS, POSSIBLY A TREE, A CAMPER FLIPPED OVER, AND A MOTORCYCLE HIT A DOWNED TREE. THE MOTORCYCLIST WA |
| Mar 3, 7:02 PM EST | TSTM WND DMG | 1 E Retreat, GA | MULTIPLE VEHICULAR ACCIDENTS DUE TO STORM DEBRIS, BETWEEN MILE MARKERS 70 AND 73 ON I-95. DAMAGE INCLUDED A TRUCK THAT WAS HIT BY STORM DAMAGE DEBRIS, POSSIBLY A TREE, A CAMPER FLIPPED OVER, AND A MOTORCYCLE HIT A DOWNED TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 3:35 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 684 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
991
WUUS52 KCHS 032321
SVRCHS
GAC179-183-191-040015-
/O.NEW.KCHS.SV.W.0007.190303T2321Z-190304T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
621 PM EST SUN MAR 3 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Liberty County in southeastern Georgia...
McIntosh County in southeastern Georgia...
Long County in southeastern Georgia...
* Until 715 PM EST.
* At 621 PM EST, a severe thunderstorm was located near Jesup, moving
east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Hinesville, Ludowici, Tibet, Jones, McIntosh, Walthourville,
Riceboro and Flemington.
This warning includes I-95 in Georgia between mile markers 67 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3188 8142 3168 8126 3167 8128 3167 8126
3166 8127 3164 8123 3165 8129 3164 8130
3159 8171 3161 8174 3161 8177 3166 8180
3165 8182 3167 8185 3171 8188 3173 8191
TIME...MOT...LOC 2321Z 254DEG 33KT 3168 8189
HAIL...1.00IN
WIND...60MPH
$$
MTE1 follow-up statement
010
WWUS52 KCHS 032354
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
654 PM EST SUN MAR 3 2019
GAC183-040002-
/O.CAN.KCHS.SV.W.0007.000000T0000Z-190304T0015Z/
Long GA-
654 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR LONG COUNTY IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3170 8149 3175 8161 3179 8160 3182 8156
3186 8140 3168 8126 3167 8128 3167 8126
3166 8127 3164 8123 3165 8129 3164 8130
3163 8153
TIME...MOT...LOC 2352Z 251DEG 41KT 3174 8149
$$
GAC179-191-040015-
/O.CON.KCHS.SV.W.0007.000000T0000Z-190304T0015Z/
Liberty GA-McIntosh GA-
654 PM EST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EST
FOR LIBERTY AND MCINTOSH COUNTIES...
At 652 PM EST, a severe thunderstorm was located 9 miles southeast of
Hinesville, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Jones, McIntosh, Walthourville, Riceboro, Flemington, Allenhurst,
Halfmoon Landing and Retreat.
This warning includes I-95 in Georgia between mile markers 67 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3170 8149 3175 8161 3179 8160 3182 8156
3186 8140 3168 8126 3167 8128 3167 8126
3166 8127 3164 8123 3165 8129 3164 8130
3163 8153
TIME...MOT...LOC 2352Z 251DEG 41KT 3174 8149
HAIL...1.00IN
WIND...60MPH
$$
MTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 4:28 PM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 3, 4:28 PM EST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
428 PM EST Sun Mar 3 2019
.SYNOPSIS...
A cold front will sweep through the area tonight, followed by a
reinforcing cold front Tuesday night. High pressure will
prevail for the latter half of the week. Another frontal system
could impact the area next weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A Tornado Watch is in effect until 11 PM.
A warm front north of the area has put our area solidly in the
warm, moist sector. Approaching our area from the west-north is
the strong cold front. Conjoined with the front is a mid-level
short wave. Plenty of moisture is in place, with a plume of
PWATs 1-2 standard deviations approaching. This is driving the
heavy rain potential. But of bigger concern is the severe
potential. Isolated to scattered convection is moving across
our area and this is in line with the CAMS. Instability is
fairly good with MLCAPES approaching 1,500 J/kg and 0-6 km Bulk
Shear of 40-50 kt. DCAPE remains low, but strong winds in the
low levels could mix down, causing damaging wind gusts. The fast
storm motion should limit any flood potential. As for the
tornadic threat, parameters remain in place to possibly generate
a short-lived tornado or two, especially this evening with the
main line. The The cold front will progress into the ocean by
around 06Z, leading to a rapid drop off in coverage from west to
east during the late evening and overnight hours. Lows will
range from the upper 40s and lower 50s far inland to the mid and
upper 50s near the coast.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Monday and Monday night: By Monday morning, the cold front will be
well offshore and any lingering showers will be isolated at best and
primarily off the coast. The rest of the day will be dry and the
main forecast issue will be lingering clouds and the impact on
temperatures. Forecast highs are in the upper 50s to around 60, with
some low 60s possible in far southeastern Georgia. While some
clearing will take place through Monday evening, skies will again go
overcast Monday night. Models depict the arrival of a well defined
vorticity max late Monday night, with a weak surface trough that is
expected to be in the vicinity of the northern portion of the
forecast area. Models show an area of light precipitation developing
late, and rain chances in the 20-30 percent range are warranted
based on consensus. Overnight lows are forecast to range from the
upper 30s inland to the mid 40s at the coast.
Tuesday through Wednesday: The aforementioned surface trough, and
any precipitation near it, will quickly come to an end Tuesday
morning. High pressure will begin building in and much drier air
will filter in. Skies will clear out Tuesday afternoon and should
remain clear through Wednesday. The big change will be the arrival
of much colder air. Tuesday highs will top out in the mid to upper
50s, and then strong cold advection will bring a high chance of a
freeze for many areas Tuesday night. Lows are forecast to range from
the upper 20s inland to the low/mid 30s at the coast. A Freeze Watch
will almost certainly be needed in the coming days. Also, with
persistent northwest winds, wind chill values will fall into the low
to mid 20s for many areas. Wednesday will be a very chilly day, with
highs in the low 50s for most locations, and even some upper 40s
will be possible for portions of the Tri-County. Such values would
be on the order of 15-17 degrees below normal for early March.
Lake Winds: Strong cold advection over Lake Moultrie will result in
gusty northwest winds Tuesday night/early Wednesday. A Lake Wind
Advisory could eventually be needed.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Surface high pressure will shift overhead on Thursday and then move
offshore by Friday. Southerly return flow will help moderate
temperatures with a gradually warming expected through the period.
Another frontal system could impact the area over the weekend,
leading to higher rain chances. The main concern for the long term
period will be low temperatures Wednesday night. Ideal radiational
cooling conditions will lead to another night of potentially
freezing/sub-freezing temperatures, primarily away from the
beaches. Freeze Watch/Warnings could eventually be needed.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
18Z TAFs
A warm front north of the area is ushering deep moisture into
the area. Despite mainly MVFR ceilings, isolated to scattered
SH or TS will occur at or in the VC of the terminals this
afternoon. A second, stronger line of +TSRA is expected to move
from west to east across the terminals this evening, bringing
brief IFR and gusty winds, possibly in excess of 40 kt. The
timing of this will likely be narrowed down further as radar
trends develop. Hence amendments will be needed. After the
convection moves offshore late this evening, conditions should
gradually improve overnight into Monday.
Extended Aviation Outlook: VFR conditions are expected to
prevail.
&&
.MARINE...
Through Tonight: A strong cold front will approach from the
west-northwest early tonight, passing offshore after midnight. A
line of strong or possibly severe thunderstorms will move
through ahead of the front early tonight. Be prepared for
strong or damaging winds in some of those storms, along with
heavy rains and lightning strikes. An isolated waterspout is
also possible. Outside of the thunderstorms, the combination of
the pressure gradient along with the cold air advection behind
the front will cause winds to increase. Small Craft Advisories
are in effect for all of the waters. The worst conditions are
expected this evening. Expect, steep wind-driven seas at this
time.
Monday through Friday: Conditions will quickly improve Monday as the
cold front moves further offshore. The Small Craft Advisory for the
outer Georgia waters could linger into the morning, but should be
able to come down by midday. High pressure will build in and a
strong surge of northwest flow will take place Tuesday night. Small
Craft Advisories will almost certainly be needed for at least
portions of the local waters. Conditions will improve on Wednesday
and will remain fairly benign through the rest of the work week.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 1 AM EST Monday for AMZ330.
Small Craft Advisory until 4 AM EST Monday for AMZ352-354.
Small Craft Advisory until 10 AM EST Monday for AMZ350-374.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...ETM
AVIATION...
MARINE...Hazardous weather outlook, Mar 3, 3:43 PM EST, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 343 PM EST Sun Mar 3 2019 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-042045- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost/Freeze: Temperatures could drop below freezing Tuesday and Wednesday night, mainly away from the beaches. Freeze Watches and Warnings may needed. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-350-352-354-042045- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ374-042045- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 343 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. SCZ045-042045- Inland Berkeley- 343 PM EST Sun Mar 3 2019 ...TORNADO WATCH 9 IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost/Freeze: Temperatures could drop below freezing Tuesday and Wednesday night. Freeze Watches and Warnings may needed. Lake Winds: A Lake Wind Advisory could be required on Lake Moultrie Tuesday night, as cold air moves across the relatively warmer lake waters. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Local storm report, Mar 3, 5:28 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
528 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 1 ESE REIDSVILLE 32.08N 82.10W
03/03/2019 E1.00 INCH TATTNALL GA 911 CALL CENTER
TATTNALL COUNTY 911 CALL CENTER REPORTED THAT HAIL THE
SIZE OF QUARTERS FELL AT THE OFFICE.
&&
EVENT NUMBER CHS1900075
BSHLocal storm report, Mar 3, 5:33 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
533 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 1 SE GREEN POND 32.73N 80.61W
03/03/2019 E0.50 INCH COLLETON SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA TO DIME SIZED HAIL WITH
HEAVY RAIN AND WINDS UP TO 30 MPH.
&&
EVENT NUMBER CHS1900076
RADSpecial weather statement, Mar 3, 5:41 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Charleston SC
541 PM EST SUN MAR 3 2019
SCZ044-050-032315-
Charleston-Dorchester-
541 PM EST SUN MAR 3 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
DORCHESTER COUNTIES...
At 541 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Delemar Crossroads, or 12 miles southwest of
Slands Bridge, moving northeast at 55 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Charleston, North Charleston, Summerville, Slands Bridge, Middleton
Place, Archdale, Magnolia Gardens and Ravenel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3286 8004 3271 8042 3276 8044 3280 8042
3281 8040 3283 8040 3284 8039 3285 8040
3287 8039 3304 8019
TIME...MOT...LOC 2241Z 230DEG 49KT 3281 8037
NEDLocal storm report, Mar 3, 5:53 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
553 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 3 SSW HILLTONIA 32.84N 81.67W
03/03/2019 SCREVEN GA 911 CALL CENTER
SCREVEN 911 CENTER REPORTED A TREE DOWN AT BEAVER DAM
ROAD AND ROLLING ROAD.
&&
EVENT NUMBER CHS1900077
RADSpecial weather statement, Mar 3, 6:14 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Charleston SC
614 PM EST SUN MAR 3 2019
SCZ044-045-050-052-032345-
Inland Berkeley-Tidal Berkeley-Charleston-Dorchester-
614 PM EST SUN MAR 3 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...BERKELEY
AND DORCHESTER COUNTIES...
At 613 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Goose Creek, moving northeast at 55 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Charleston, North Charleston, Summerville, Goose Creek, Hanahan,
Naval Weapons Station Charleston, Ladson and I-26/I-526 Interchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3285 8005 3299 8018 3320 7991 3305 7973
TIME...MOT...LOC 2313Z 230DEG 49KT 3298 8005
NEDSpecial weather statement, Mar 3, 6:16 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Charleston SC
616 PM EST SUN MAR 3 2019
SCZ040-032330-
Allendale-
616 PM EST SUN MAR 3 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY...
At 616 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Seigling, or near Allendale, moving
northeast at 40 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Allendale, Sycamore, Ulmer, Seigling and Appleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3311 8137 3311 8130 3309 8117 3299 8131
3313 8145
TIME...MOT...LOC 2316Z 237DEG 36KT 3309 8133
NEDThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:51 AM EST | Dense Fog Advisory | CHS | 8 hr | |
| Mar 3, 3:02 PM EST | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 58 min |
| Mar 3, 3:33 PM EST | Severe Thunderstorm Warning | CHS | Jenkins | 57 min |
| Mar 3, 3:46 PM EST | Special Weather Statement | CHS | Effingham | 29 min |
| Mar 3, 4:25 PM EST | Severe Thunderstorm Warning | CHS | Screven | 50 min |
| Mar 3, 4:47 PM EST | Severe Thunderstorm Warning | CHS | Screven | 41 min |
| Mar 3, 4:57 PM EST | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 48 min |
| Mar 3, 5:39 PM EST | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty | 51 min |
| Mar 3, 6:26 PM EST | Special Weather Statement | CHS | Effingham | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.